# SDR DALA2021120707558

- Difficulty date: December 3, 2021
- Submitted: December 7, 2021
- Operation: Air carrier
- Aircraft: N820DX
- Make and model: Boeing 757-26D
- Aircraft serial: 33960
- Aircraft time: 47,389 hours, 23,712 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6820 CORROSION ON SPLICE BTW STA. 1617 TO 1622 AND S-30 AT AFT CARGO COMPARTMENT. CORRECTIVE ACTION: SUMMARY:OF NRC 441. CORROSION LEVEL 2, NEW SPLICE BTW STA. 1617 TO 1622 AND S-30 AT AFT CARGO COMPARTMENT WAS INSTALLED PER B757-200 SRM. (2039027)
